Children's Advil recalled after mislabeling causes overdose concerns

EMBED </>More Videos

Recall for children's Advil.

Pfizer Consumer Healthcare has issued a voluntary recall of some Children's Advil products because of unclear labeling and overdose concerns.

Pfizer said that one lot of Children's Advil Suspension Bubble Gum bottles in 4 fluid ounce sizes was recalled after customer complaints that the dosage cup provided is marked in teaspoons and the instructions on the label are described in milliliters.

The drug company said too much dosing can cause nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

The bottles have an expiration date of November 20, 2020. They were sold throughout the United States between May and June.

If you have one of those bottles, return it to the store where purchased for a full refund.

Consumers with questions can call the Pfizer Consumer Healthcare Information Line at (800) 88-Advil (1-800-882-3845) from 9 a.m. to 5 p.m, Eastern Time from Monday through Friday.
Related Topics:
healthrecallproduct recallschildren's healthu.s. & world
(Copyright ©2018 WTVD-TV. All Rights Reserved.)